# SDR 96ZZZX161

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 21470612001
- Condition: Inflated
- Location: Emergency Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERINCED AN UNCOMMANDED EMERGENCY FLOAT INFLATION WHILE AIRCRAFT WAS ON THE GROUND AND UNATTENDED.  THE INFLATION WAS INVESTIGATED BY THE OPERATOR AND A REPRESENTATIVE FROM BELL HELICOPTER.  THE MANUFACTURER ATTRIBUTED THE STATIC INFLATION TO DEBRIS FOUND IN THE FLOAT INFLATION VALVES.  THE VALVES (BELL PN 214-073-929-105) WERE THE IMPROVED VALVES INSTALLED IAW BELL TB 214ST-95-149.
